MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; DBD-MINOR PK

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; DBD-MINOR PK
Catalog Number DYNJ80176G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the 25g hypo needle broke will injecting the patient.This did not occur during pt use.There were no reports of death, serious injury, medical intervention, or follow up care.Due diligence has been completed and no additional details are available despite good faith efforts.Based on the information reviewed, the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could be likely to cause or contribute to a death or serious injury.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The 25g hypo needle broke while injecting the patient.

Brand Name
MEDLINE
Common Device Name
DBD-MINOR PK
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
blvd world trade center #106
nuevo laredo 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25009141
Report Number1423395-2026-00107
Device Sequence Number10100939
Product Code LRO
UDI-Device Identifier10198459230776
UDI-Public10198459230776
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ80176G
Device Lot Number25GBP601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown